# SDR CALA2023080702433

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 72,738 hours, 29,516 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Rh Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR16 UPPER DOUBLE JOGGE AREA HOLE 7, A AND C HAVE CRACK INDICATIONS IN FRAME LAYER. "REPAIR BEFORE NEXT FLIGHT" GEN BY V89244 4 ON HAECO LCQ NR 9294380/34380 TO ACMP INITIAL INSP OF RH FR16 UPPER DBL JOGGLE HOLES 7,8,A,&B 36,316 TOTAL FC. REPEAT INSP AT INTERVALS NOT TO EXCEED 6,500 FC PER PART 2 OF THE LATEST REV OF ECRA 5311-03043 ON OR BEFORE THEREAFTER. ACCOMPLISHED INTERIM RPR AT RH FR16 UPPER DBL JOGGLE HOLES 7,8,A,&B IAW ECRA 5311-03043 PART 1.1. PER PART 1.2 DIP CREATED OK TO CARRY PER ECRA 5311-03043, ACCOMPLISH INITIAL INSPECTIONS TOMC-APPROVAL FROM SC1ELBYC COMMENT OF RH FR16 UPPER DOUBLE JOGGLE HOLES #7, #8, #A AND #B PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03043 ON OR BEFORE 36,316 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 6,500 FLIGHT CYCLES THEREAFTER QC RECORDS UPDATE QC REVIEWED INIT: ON OR BEFORE 36,316 TAFC WILL ITO TO RIR (-5996) RIR: EVERY 6,500 FC.....LT
